Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 162490, 13 pages
http://dx.doi.org/10.1155/2011/162490
Research Article

Partial Finite-Time Synchronization of Switched Stochastic Chua's Circuits via Sliding-Mode Control

1Department of Engineering Science, National Cheng Kung University, Tainan 701, Taiwan
2Department of Electrical Engineering, Far East University, Tainan 744, Taiwan
3Department of Computer and Communication, Shu-Te University, Kaohsiung 824, Taiwan

Received 17 May 2011; Revised 21 September 2011; Accepted 22 September 2011

Academic Editor: Kwok W. Wong

Copyright © 2011 Zhang-Lin Wan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C.-H. Kao, C.-F. Hsu, C.-H. Wang, and H.-S. Don, “Chaos synchronization using adaptive dynamic neural network controller with variable learning rates,” Mathematical Problems in Engineering, vol. 2011, Article ID 701671, 20 pages, 2011. View at Publisher · View at Google Scholar
  2. T. L. Liao and S. H. Tsai, “Adaptive synchronization of chaotic systems and its application to secure communications,” Chaos, Solitons and Fractals, vol. 11, no. 9, pp. 1387–1396, 2000. View at Publisher · View at Google Scholar · View at Scopus
  3. A. E. Matouk, “Chaos synchronization between two different fractional systems of Lorenz family,” Mathematical Problems in Engineering, vol. 2009, Article ID 572724, 11 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Y. Y. Hou, T. L. Liao, and J. J. Yan, “H synchronization of chaotic systems using output feedback control design,” Physica A, vol. 379, no. 1, pp. 81–89, 2007. View at Publisher · View at Google Scholar · View at Scopus
  5. J.-H. Kim, C.-W. Park, E. Kim, and M. Park, “Adaptive synchronization of T-S fuzzy chaotic systems with unknown parameters,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1353–1361, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. D. Liberzon, Switching in Systems and Control, Systems & Control: Foundations & Applications, Birkhäuser, Boston, Mass, USA, 2003.
  7. J. Daafouz, P. Riedinger, and C. Iung, “Stability analysis and control synthesis for switched systems: a switched Lyapunov function approach,” IEEE Transactions on Automatic Control, vol. 47, no. 11, pp. 1883–1887, 2002. View at Publisher · View at Google Scholar · View at Scopus
  8. X.-M. Sun, W. Wang, G.-P. Liu, and J. Zhao, “Stability analysis for linear switched systems with time-varying delay,” IEEE Transactions on Systems, Man, and Cybernetics, Part B, vol. 38, no. 2, pp. 528–533, 2008. View at Publisher · View at Google Scholar
  9. V. F. Montagner, V. J. S. Leite, R. C. L. F. Oliveira, and P. L. D. Peres, “State feedback control of switched linear systems: an LMI approach,” Journal of Computational and Applied Mathematics, vol. 194, no. 2, pp. 192–206, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H. Lin and P. J. Antsaklis, “Stability and stabilizability of switched linear systems: a survey of recent results,” IEEE Transactions on Automatic Control, vol. 54, no. 2, pp. 308–322, 2009. View at Publisher · View at Google Scholar
  11. P. Colaneri, J. C. Geromel, and A. Astolfi, “Stabilization of continuous-time switched nonlinear systems,” Systems & Control Letters, vol. 57, no. 1, pp. 95–103, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Z. Wang, H. Shu, and X. Liu, “Reliable stabilization of stochastic time-delay systems with nonlinear disturbances,” International Journal of General Systems, vol. 34, no. 5, pp. 523–535, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Ma and E. K. Boukas, “Stability and robust stabilisation for uncertain discrete stochastic hybrid singular systems with time delay,” IET Control Theory & Applications, vol. 3, no. 9, pp. 1217–1225, 2009. View at Publisher · View at Google Scholar
  14. K. Benjelloun and E. K. Boukas, “Mean square stochastic stability of linear time-delay system with Markovian jumping parameters,” IEEE Transactions on Automatic Control, vol. 43, no. 10, pp. 1456–1460, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Q.-C. Pham, N. Tabareau, and J.-J. Slotine, “A contraction theory approach to stochastic incremental stability,” IEEE Transactions on Automatic Control, vol. 54, no. 4, pp. 816–820, 2009. View at Publisher · View at Google Scholar
  16. A. Hu and Z. Xu, “Stochastic linear generalized synchronization of chaotic systems via robust control,” Physics Letters A, vol. 372, no. 21, pp. 3814–3818, 2008. View at Publisher · View at Google Scholar · View at Scopus
  17. Y. Sun and J. Cao, “Adaptive lag synchronization of unknown chaotic delayed neural networks with noise perturbation,” Physics Letters A, vol. 364, no. 3-4, pp. 277–285, 2007. View at Publisher · View at Google Scholar · View at Scopus
  18. H. Salarieh and A. Alasty, “Adaptive synchronization of two chaotic systems with stochastic unknown parameters,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 2, pp. 508–519, 2009. View at Publisher · View at Google Scholar
  19. W. Yu and J. Cao, “Synchronization control of stochastic delayed neural networks,” Physica A, vol. 373, pp. 252–260, 2007. View at Publisher · View at Google Scholar · View at Scopus
  20. J.-J. Yan, Y.-S. Yang, T.-Y. Chiang, and C.-Y. Chen, “Robust synchronization of unified chaotic systems via sliding mode control,” Chaos, Solitons and Fractals, vol. 34, no. 3, pp. 947–954, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. L. Boutat-Baddas, J. P. Barbot, D. Boutat, and R. Tauleigne, “Sliding mode observers and observability singularity in chaotic synchronization,” Mathematical Problems in Engineering, vol. 2004, no. 1, pp. 11–31, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. D. Chen and W. Zhang, “Sliding mode control of uncertain neutral stochastic systems with multiple delays,” Mathematical Problems in Engineering, vol. 2008, Article ID 761342, 9 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. H.-T. Yau, “Chaos synchronization of two uncertain chaotic nonlinear gyros using fuzzy sliding mode control,” Mechanical Systems and Signal Processing, vol. 22, no. 2, pp. 408–418, 2008. View at Publisher · View at Google Scholar
  24. S. H. Hosseinnia, R. Ghaderi, A. Ranjbar N., M. Mahmoudian, and S. Momani, “Sliding mode synchronization of an uncertain fractional order chaotic system,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1637–1643, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. H. Wang, Z.-Z. Han, Q.-Y. Xie, and W. Zhang, “Finite-time chaos control via nonsingular terminal sliding mode control,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 6, pp. 2728–2733, 2009. View at Publisher · View at Google Scholar
  26. E. Moulay and W. Perruquetti, “Finite time stability and stabilization of a class of continuous systems,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1430–1443, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. X. Huang, W. Lin, and B. Yang, “Global finite-time stabilization of a class of uncertain nonlinear systems,” Automatica, vol. 41, no. 5, pp. 881–888, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. S. G. Nersesov and W. M. Haddad, “Finite-time stabilization of nonlinear impulsive dynamical systems,” Nonlinear Analysis: Hybrid Systems, vol. 2, no. 3, pp. 832–845, 2008. View at Publisher · View at Google Scholar
  29. C. Jammazi, “On a sufficient condition for finite-time partial stability and stabilization: applications,” IMA Journal of Mathematical Control and Information, vol. 27, no. 1, pp. 29–56, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. E. Moulay, M. Dambrine, N. Yeganefar, and W. Perruquetti, “Finite-time stability and stabilization of time-delay systems,” Systems & Control Letters, vol. 57, no. 7, pp. 561–566, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. W. Li and X. Chen, “Projective synchronization of Chua's chaotic system with dead-zone in the control input,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 7, pp. 3100–3107, 2009. View at Publisher · View at Google Scholar · View at Scopus